zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An analytical study for Fisher type equations by using homotopy perturbation method. (English) Zbl 1201.65187
Summary: The homotopy perturbation method is applied to Fisher type equations. The solutions introduced in this study are in recursive sequence forms which can be used to obtain the closed form of the solutions if they are required. The method is tested on various examples which reveal the effectiveness and the simplicity of the method.
MSC:
65M99Numerical methods for IVP of PDE
References:
[1]Kawahara, T.; Tanaka, M.: Interactions of traveling fronts: an exact solution of a nonlinear diffusion equation, Physics letters A 97, No. 8, 311-314 (1983)
[2]Sheratt, J.: On the transition from initial data traveling waves in the Fisher–KPP equation, Dynamics and stability of systems 13, No. 2, 167-174 (1998)
[3]Brazhnik, P.; Tyson, J.: On traveling wave solutions of Fisher’s equation in two spatial dimensions, SIAM journal on applied mathematics 60, No. 2, 371-391 (1999) · Zbl 0957.35065 · doi:10.1137/S0036139997325497
[4]Malfliet, W.: Solitary wave solutions of nonlinear wave equations, American journal of physics 60, No. 7, 650-654 (1992) · Zbl 1219.35246 · doi:10.1119/1.17120
[5]Wang, X. Y.: Exact and explicit solitary wave solutions for the generalized Fisher equation, Physics letters A 131, No. 4–5, 277-279 (1988)
[6]Alowitz, M.; Zepetella, A.: Explicit solutions of Fisher’s equation for a special wave speed, Bulletin of mathematical biology 41, 835-840 (1979) · Zbl 0423.35079
[7]Jone, D. S.; Sleeman, B. D.: Differential equations and mathematical biology, (2003)
[8]Wazwaz, A. M.; Gorguis, A.: An analytical study of Fisher’s equation by using Adomian decomposition method, Applied mathematics and computation 154, 609-620 (2004) · Zbl 1054.65107 · doi:10.1016/S0096-3003(03)00738-0
[9]J.H. He, Non-perturbative methods for strongly nonlinear problems, Dissertation, de-Verlag in Internet GmbH, Berlin, 2006.
[10]He, J. H.: Some asymptotic methods for strongly nonlinear equations, International journal of modern physics B 20, No. 10, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[11]He, J. H.: New interpretation of homotopy perturbation method, International journal of modern physics B 20, 2561-2568 (2006)
[12]He, J. H.: A coupling method of homotopy technique and perturbation technique for nonlinear problems, International journal of non-linear mechanics 35, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[13]He, J. H.: Homotopy perturbation technique, Computer methods in applied mechanics and engineering 178, 257-262 (1999)
[14]He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons fractals 26, 695-700 (2005)
[15]He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems, International journal of nonlinear sciences and numerical simulation 6, 207-208 (2005)
[16]Öziş, T.; Yıldırım, A.: A note on he’s homotopy perturbation method for van der Pol oscillator with very strong nonlinearity, Chaos, solitons fractals 34, No. 3, 989-991 (2007)
[17]Öziş, T.; Yıldırım, A.: Traveling wave solution of Korteweg–de Vries equation using he’s homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 8, No. 2, 239-242 (2007)
[18]Öziş, T.; Yıldırım, A.: A comparative study of he’s homotopy perturbation method for determining frequency–amplitude relation of a non-linear oscillator with discontinuities, International journal of nonlinear sciences and numerical simulation 8, No. 2, 243-248 (2007)
[19]Yıldırım, A.; Öziş, T.: Solutions of singular ivps of Lane–Emden type by homotopy perturbation method, Physics letters A 369, 70-76 (2007) · Zbl 1209.65120 · doi:10.1016/j.physleta.2007.04.072
[20]Yıldırım, A.: Exact solutions of nonlinear differential–difference equations by he’s homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 9, No. 2, 111-114 (2008)
[21]Yıldırım, A.: On the solution of the nonlinear Korteweg–de Vries equation by the homotopy perturbation method, Communications in numerical methods in engineering (2008)
[22]Ozis, T.; Agirseven, D.: He’s homotopy perturbation method for solving heat-like and wave-like equations with variable coefficients, Physics letters A 372, 5944-5950 (2008) · Zbl 1223.35294 · doi:10.1016/j.physleta.2008.07.060
[23]Ozis, T.; Agirseven, D.: He’s homotopy perturbation method for a general Riccati equation, International journal of modern physics B 23, No. 30, 5683-5693 (2009) · Zbl 1186.37091 · doi:10.1142/S0217979209053266
[24]T. Ozis, D. Agirseven, He’s homotopy perturbation method for fourth-order parabolic equations, International Journal of Computer Mathematics, First published on: 11 June 2009 (iFirst) doi:10.1080/00207160802395593.
[25]Chowdhury, M. S. H.; Hashim, I.: Direct solutions of nth-order ivps by homotopyperturbation method, International journal of computer mathematics 87, No. 4, 756-762 (2010) · Zbl 1192.65091 · doi:10.1080/00207160802172224
[26]Darvishi, M. T.; Khani, F.; Hamedi-Nezhad, S.; Ryu, Sang-Wan: New modification of the HPM for numerical solutions of the sine-Gordon and coupled sine-Gordon equations, International journal of computer mathematics 87, No. 4, 908-919 (2010) · Zbl 1192.65132 · doi:10.1080/00207160802247596
[27]Noor, Muhammad Alsam: Some iterative methods for solving nonlinear equations using homotopy perturbation method, International journal of computer mathematics 87, No. 1, 141-149 (2010) · Zbl 1182.65079 · doi:10.1080/00207160801969513
[28]Odibat, Zaid M.: On the approximation of integrals using homotopy perturbation method, International journal of computer mathematics 87, No. 1, 53-62 (2010) · Zbl 1182.65047 · doi:10.1080/00207160801965248
[29]Yildirim, A.: Homotopy perturbation method for the mixed Volterra–Fredholm integral equations, Chaos, solitons fractals 42, No. 5, 2760-2764 (2009)
[30]Leung, A. Y. T.; Guo, Zhongjin: Homotopy perturbation for conservative Helmholtz–Duffing oscillators, Journal of sound and vibration 325, No. 1–2, 287-296 (2009)
[31]Saberi-Nadjafi, Jafar; Ghorbani, A.: He’s homotopy perturbation method: an effective tool for solving nonlinear integral and integro-differential equations, Computers mathematics with applications 58, No. 11–12, 2379-2390 (2009) · Zbl 1189.65173 · doi:10.1016/j.camwa.2009.03.032
[32]Chun, Changbum; Jafari, Hossein; Kim, Yong-Il: Numerical method for the wave and nonlinear diffusion equations with the homotopy perturbation method, Computers mathematics with applications 57, No. 7, 1226-1231 (2009) · Zbl 1186.65138 · doi:10.1016/j.camwa.2009.01.013
[33]Ariel, P. Donald: Extended homotopy perturbation method and computation of flow past a stretching sheet, Computers mathematics with applications 58, No. 11–12, 2402-2409 (2009) · Zbl 1189.65156 · doi:10.1016/j.camwa.2009.03.013
[34]Biazar, Jafar; Aminikhah, Hossein: Study of convergence of homotopy perturbation method for systems of partial differential equations, Computers mathematics with applications 58, No. 11–12, 2221-2230 (2009) · Zbl 1189.65246 · doi:10.1016/j.camwa.2009.03.030
[35]Siddiqui, A. M.; Haroon, T.; Irum, S.: Torsional flow of third grade fluid using modified homotopy perturbation method, Computers mathematics with applications 58, No. 11–12, 2274-2285 (2009) · Zbl 1189.65177 · doi:10.1016/j.camwa.2009.03.078
[36]Geng, Fazhan; Cui, Minggen; Zhang, Bo: Method for solving nonlinear initial value problems by combining homotopy perturbation and reproducing kernel Hilbert space methods, Nonlinear analysis: real world applications 11, No. 2, 637-644 (2010) · Zbl 1187.34012 · doi:10.1016/j.nonrwa.2008.10.033
[37]Chun, Changbum; Sakthivel, Rathinasamy: Homotopy perturbation technique for solving two-point boundary value problems–comparison with other methods, Computer physics communications 181, No. 6, 1021-1024 (2010) · Zbl 1216.65094 · doi:10.1016/j.cpc.2010.02.007
[38]Duman, M.: Asymptotic expansions for the Sturm–Liouville problem by homotopy perturbation method, Applied mathematics and computation 216, No. 2, 492-496 (2010) · Zbl 1193.34016 · doi:10.1016/j.amc.2010.01.055
[39]Yildirim, A.: Application of he’s homotopy perturbation method for solving the Cauchy reaction–diffusion problem, Computers mathematics with applications 57, No. 4, 612-618 (2009) · Zbl 1165.65398 · doi:10.1016/j.camwa.2008.11.003
[40]He, Ji-Huan: An elementary introduction to the homotopy perturbation method, Computers mathematics with applications 578, No. 3, 410-412 (2009) · Zbl 1165.65374 · doi:10.1016/j.camwa.2008.06.003
[41]Pamuk, S.; Pamuk, N.: He’s homotopy perturbation method for continuous population models for single and interacting species, Computers mathematics with applications 59, No. 2, 612-621 (2010) · Zbl 1189.65171 · doi:10.1016/j.camwa.2009.10.031
[42]Mojahedi, M.; Zand, M. Moghimi; Ahmadian, M. T.: Static pull-in analysis of electrostatically actuated microbeams using homotopy perturbation method, Applied mathematical modelling 34, No. 4, 1032-1041 (2010) · Zbl 1185.74032 · doi:10.1016/j.apm.2009.07.013
[43]Meena, A.; Rajendran, L.: Mathematical modeling of amperometric and potentiometric biosensors and system of non-linear equations–homotopy perturbation approach, Journal of electroanalytical chemistry (2010)
[44]Fathizadeh, M.; Rashidi, F.: Boundary layer convective heat transfer with pressure gradient using homotopy perturbation method (HPM) over a flat plate, Chaos, solitons fractals 42, No. 4, 2413-2419 (2009) · Zbl 1198.80001 · doi:10.1016/j.chaos.2009.03.135
[45]Chowdhury, M. S. H.; Hashim, I.: Application of homotopy–perturbation method to Klein–Gordon and sine-Gordon equations, Chaos, solitons fractals 39, No. 4, 1928-1935 (2009) · Zbl 1197.65164 · doi:10.1016/j.chaos.2007.06.091
[46]Abbasbandy, S.: Application of he’s homotopy perturbation method to functional integral equation, Chaos, solitons fractals 31, 1243-1247 (2007) · Zbl 1139.65085 · doi:10.1016/j.chaos.2005.10.069
[47]Abbasbandy, S.: Application of he’s homotopy perturbation method for Laplace transform, Chaos, solitons fractals 30, 1206-1212 (2006) · Zbl 1142.65417 · doi:10.1016/j.chaos.2005.08.178
[48]Siddiqui, A. M.; Ahmed, M.; Ghori, Q. K.: Thin film flow of non-Newtonian fluids on a moving belt, Chaos, solitons fractals 33, 1006-1016 (2007) · Zbl 1129.76009 · doi:10.1016/j.chaos.2006.01.101
[49]Ghori, Q. K.; Ahmed, M.; Siddiqui, A. M.: Application of homotopy perturbation method to squeezing flow of a Newtonian fluid, International journal of nonlinear sciences and numerical simulation 8, No. 2, 179-184 (2007)
[50]Tari, H.; Ganji, D. D.; Rostamian, M.: Approximate solutions of K(2,2), KdV and modified KdV equations by variational iteration method, homotopy perturbation method and homotopy analysis method, International journal of nonlinear sciences and numerical simulation 8, No. 2, 203-210 (2007)
[51]Ghorbani, A.; Saberi-Nadjafi, J.: He’s homotopy perturbation method for calculating Adomian polynomials, International journal of nonlinear sciences and numerical simulation 8, No. 2, 229-232 (2007)
[52]Ariel, P. D.; Hayat, T.; Asghar, S.: Homotopy perturbation method and axisymmetric flow over a stretching sheet, International journal of nonlinear sciences and numerical simulation 7, No. 4, 399-406 (2006)
[53]Ganji, D. D.; Sadighi, A.: Application of he’s homotopy–perturbation method to nonlinear coupled systems of reaction–diffusion equations, International journal of nonlinear sciences and numerical simulation 7, No. 4, 411-418 (2006)
[54]Rafei, M.; Ganji, D. D.: Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 7, No. 3, 321-328 (2006)
[55]Siddiqui, A. M.; Mahmood, R.; Ghori, Q. K.: Thin film flow of a third grade fluid on a moving belt by he’s homotopy perturbation method, International journal of nonlinear sciences and numerical simulation 7, No. 1, 7-14 (2006)